# SDR CALA2025112511455

- Difficulty date: November 23, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 94,718 hours, 19,769 cycles
- System (JASC): 2430 · DC Generating System
- Part: Oven
- Part number: 820111000012
- Part serial: ASSIGNED
- Condition: Dirty
- Location: Zone 700
- Part time: 87,483 hours, 18,768 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

FAS REPORTED FUMES IN REAR OF AIRCRAFT 10 MINS INTO FLIGHT. 4 6 PERSONNEL PUT ON O2CREW DEBRIEF CARRIED OUT, FORM 46-6020 ATTACHED AND SENT TO TOM-C. SMOKE/FUMES IN CABIN INSPECTIONS CARRIED OUT AS PER AMM 05-51-56-940-801-C1, STEP 1.A - 1.D.(8). UNABLE TO REPLICATE SMELL/ODOUR TO THIS POINT. CHECKS TO BE CONTINUED FROM STEP  1.D.(9) ONWARDS. ON INITIAL INSPECTION P401 REAR GALLEY PWR PANEL ON RH SIDE HAS BURNT TERMINALS TO GALLEY AC POWER CB C403 ALL AFT GALLEY OVENS EXCESSIVELY DIRTY, CREATING STRONG BURNING SMELL, SEALS ALSO IN POOR CONDITION RELEASING ODOR AND STEAM, IAW AMM 05-51-56.  BOTH ENGINES RUN AT GROUND IDLE FOR 7 MINUTES, IAW AMM TASK 71-00-00-802. NO FUMES EVIDENT DURING CABIN WALKTHROUGH. SMOKE / FUMES IN CABIN CONDITIONAL INSPECTION, INITIAL INSPECTIONS AND OPERATIONAL CHECKS CARRIED OUT IAW AMM 05-51-56-940-801-C1 ITEM 1.C TO 1.D(8), DEFECTS NOTED LISTED ABOVE FOR RECTIFICATION. NIL OTHER DEFECTS NOTED. BURNING SMELL NOTED IN AFT GALLEY, CONSISTANT WITH BURNING FOOD, WITH STEAM & SMOKE ESCAPING FROM OVEN DOOR SEALS. FUEL / OIL NOT SMELT AT ANY POINT DURING CHECKS, PACKS ARE NOT CONSIDERED TO BE CONTAMINATED.
